It is currently Wed Aug 23, 2017 6:13 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Wed Aug 18, 2010 3:09 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 31, 2010 3:46 am
Posts: 77
Alright I'll get right to the point and fill you guys in on the detail later because I feel terribly sick.
I stopped my suboxone 3 days ago and began taking oxycodone and morphine untill finally yesterday I got high.Today I took one 30mg oxy and a 30mg extended releaes morphine and I feel really sick.

Is the suboxone knocking needing more? I hope.Or am I stuck for another 24 hours or so to re-induct?
Dammit I just wanna take my suboxone and feel better again...
any ideas?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 18, 2010 3:27 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 31, 2010 3:46 am
Posts: 77
I feel like I'm gonna vomit and my stomach is getting crampy plus I have a headache.

This is definitely the onslaught of withdrawal here!Should I take my Suboxone or what?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 18, 2010 3:33 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue May 18, 2010 9:08 pm
Posts: 248
Hi there, I'm sorry to hear about your relapse. I really can't offer you any advice but I can tell you that I had a lot of relapses that sound kind of similar to yours--I kept relapsing on heroin, but also sometimes methadone...I found what you said, when I stopped taking the sub in favor of the other drugs then by the third day I could get high...but it was mostly an awful exhausted "high" and sometimes I felt sick too....areyou feeling sick as if you have taken too much of the morphine and oxy? or sick as if you're in withdrawal? I can tell you that whenever I relapsed I just went right back to taking my sub and I never had any trouble--the sub immediately worked at eliminating any withdrawal symptoms and I've never had anything like precipitated withdrawal. I never waited very long before going back on sub, usually like 12 to 24 hours. On the other hand, if you're feeling sick as though you've taken too much oxy or morphine, personally, I would wait longer before taking any sub. Anyway, I'm sorry I can't really offer you any solid advice, but I do hope you get back on track and don't have further relapsing. Do keep us posted....meanwhile, I bet someone else might have some more solid advice for youy regarding esactly how you handle geting back on your regular sub dosing now....


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Aug 18, 2010 3:42 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 31, 2010 3:46 am
Posts: 77
No I don't feel like I took too much morphine or oxy.It feels like I need my sub again.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 18, 2010 3:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi don't sleep -

I'm sorry to hear about your relapse. But don't dwell on it. It's over now and you're eager to get back to the suboxone. So hang on to TODAY and don't focus on yesterday. You can't change what's already been done.

I'm not sure I can help you regarding when to go back on sub. I can tell you that I needed regular pain meds after surgery a couple months ago and I went right back to my sub. My doctor just told me to wait 12 hours. If I recall I took my last one in late afternoon, so I just waited until the next morning.

HOWEVER, I'm no doctor and I don't want to tell you anything that will cause you to take it too soon and get sicker. It may depend on how much full agonists are in your system. Like Auto asked, do you think you're sick from too many pills or from withdrawals? What do your pupils look like? If they are pin-points, then it's my opinion that it's from too many pills. If your pupils however, are dilated (big) then it's my opinion it's from withdrawals.

Have you considered calling your doctor to ask for her/his guidance? When we're honest, usually the doctor just wants to help. But that's something you'll have to decide.

I'm really sorry I can't be of more help. Hang in there and please let us know how you are.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 18, 2010 4:24 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 31, 2010 3:46 am
Posts: 77
Ok well I took 6mg's of sub and feel a whole lot better!I just couldn't take that onslaught.I knew it wasn't because of too much opioids.I'm better but not 100%.I could use a nap now.

Thank you all for your help and concern.This is something I will NEVER EVER do again!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 23, 2010 1:07 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Jan 26, 2010 11:36 pm
Posts: 102
Don't beat yourself up over it. Just remember that we're all human and make mistakes from time to time. Also, the longer you stay on sub the more your body and mind will heal, so stick with it!
Wish you all the best for the future.

_________________
They say you can't take it with you....well, if I can't take it with me I AIN'T GOING!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group